Illinois Journal of Mathematics

Localization of mapping spaces

Martin Bendersky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 522-531.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051002

Digital Object Identifier
doi:10.1215/ijm/1256051002

Mathematical Reviews number (MathSciNet)
MR0370572

Zentralblatt MATH identifier
0294.55006

Subjects
Primary: 55E05

Citation

Bendersky, Martin. Localization of mapping spaces. Illinois J. Math. 18 (1974), no. 4, 522--531. doi:10.1215/ijm/1256051002. https://projecteuclid.org/euclid.ijm/1256051002


Export citation